New Type of Non Differentiable Second order Symmetric Dual Model for Multi-Objective Programs under Generalized F-Convexity

Hits: 1050
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Second Order F Convexity, Multi Objective Programming, Support Functions, Symmetric Duality
Authors:
Gayatri Devi; Rashmita Mohanty
Journal:
IJISM
Volume:
3
Number:
3
Pages:
142-145
Month:
May
Abstract:
New type of non differentiable higher order duality models are introduced. Weak duality and strong duality results are established. Special cases are discussed.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=